# SDR TC8A96047

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181SK
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- Engine: Pwa JT3D3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Line
- Condition: Loose
- Location: Nr 4 Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ADVANCING NR 4 THROTTLE FOR T/O, COULD ONLY REACH 75 PERCENT N1 89.5 PERCENT N2 AND EPR OF 1.24.  FOUND PS4 LINE LOOSE, TIGHTENED AND SECURED, OPS CKD ASPER MM 71-00 NORMAL.
